Kodai Mathematical Journal

Extrinsic homogeneous almost Hermitian 6-dimensional submanifolds in the octonions

Hideya Hashimoto, Takashi Koda, Katsuya Mashimo, and Kouei Sekigawa

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J., Volume 30, Number 3 (2007), 297-321.

Dates
First available in Project Euclid: 1 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1193924936

Digital Object Identifier
doi:10.2996/kmj/1193924936

Mathematical Reviews number (MathSciNet)
MR2372120

Zentralblatt MATH identifier
1149.53034

Citation

Hashimoto, Hideya; Koda, Takashi; Mashimo, Katsuya; Sekigawa, Kouei. Extrinsic homogeneous almost Hermitian 6-dimensional submanifolds in the octonions. Kodai Math. J. 30 (2007), no. 3, 297--321. doi:10.2996/kmj/1193924936. https://projecteuclid.org/euclid.kmj/1193924936


Export citation